[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Glucagon question

In a message dated 2/8/01 8:12:43 AM Central Standard Time, 
email @ redacted writes:

> Has anyone ever done this?  I'm a little wary of doing it just because I was 
> told by my diabetes educator that whoever is giving me the glucagon needs 
> to 
> turn me on my side because it's likely I'll throw up....and I don't want to 
> do that unless it's absolutely necessary!

please dont do this!!!!!  i dont know about anyone else, but first of all, if 
you give the WHOLE vial of Gluc, you are going to throw up i'm sure!  i 
usually only use half of it if that to bring me out quick and then i eat 
something!  Glucagon is NOT good for your body as i have been told.  i'm sure 
it doesnt damage it, but something that "shocks" your liver cannot be that 
beneficial for you  :O(
i would say if anything, just let him give you a shot of saline or something 
after drawing it up... like let him draw it up and ...... no, even with that, 
you cannot let that sit in the vial once you dissolve it.  that's what they 
say, but i know i have used my second half many time.  the stuff is 
expensive........ i guess if you get it free, it wouldnt matter but i dont 
know that you do.... and even if you do, it's just a waste of something you 
might need!  it's very simple to do...... shoot the liquid in the bottle, let 
is dissolve..... i usually put the needle out and put it back in to prevent 
air..... draw up half and shoot.....LOL
let him practice the "shooting" part.....LOL  just use some saline and make 
sure he understands what to do with the bottle and glucose 
take care!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml